# SDR KBM2006F00215

- Difficulty date: May 31, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: 0113251
- Condition: Unserviceable
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING, UNIT INSERVICEABLE, REMOVED AND REPLACED.  (K)
